Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
danny2009

Skin splitting!

Hi all!

I'm going to see my Doctor tomorrow regarding this as it's really concerning me. A couple of nights ago the skin between my lips and nose on the left side felt sore. I looked in the mirror and there's this red rash, which first felt a little wet initially and the day after looked twice as bad and felt hard. It feels like a fat lip but just not on my lip!

Today, I noticed the skin was splitting/tearing so applied Germolene...later it was bleeding. I'm so concerned by this. Can it be Accutane related?

I've been on Accutane for a few months, have just two months left and my dosage was increased four weeks ago from 40 to 60mg a day. I don't really moisturise but my skin feels absolutely perfect, it's soft and hydrated so this has really confused me!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×